# SDR 0301155511

- Difficulty date: June 19, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N511US
- Make and model: Boeing 757251
- Aircraft serial: 23199
- Aircraft time: 58,881 hours, 24,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE SEATS 1-32.  REPLACED POWER SUPPLY AT DOOR 2R M732, P/N 2013-1A.
